# SDR SWAA2024061400643

- Difficulty date: June 12, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 68,329 hours, 40,851 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Retainer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Panel Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING DEFLECTION RIB UPPER SHELF PANEL SEAL RETAINER CRACKED.<[01] REMOVED AND REPLACED SEAL RETAINER PER SRM 51-40-02;[02] C/W INSP.REMOVED AND REPLACED SEAL RETAINER PER SRM 51-40-02
